MAUDE Adverse Event Report: BIOSENSE WEBSTER INC VIZIGO; INTRODUCER, CATHETER

BIOSENSE WEBSTER INC VIZIGO; INTRODUCER, CATHETER
Catalog Number D138504
Medical Device Problem Code Backflow (1064)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device investigation details: an analysis of the product could not be performed since a physical sample was not received for evaluation.However, if the product is received at a later date, the investigation will be updated as applicable.A device history record review was performed for the finished device 17279784 number, and no internal action related to the complaint were found during the review.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster inc., or its employees that the report constitutes an admission that the product, biosense webster inc., or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's ref.#: (b)(4).
 
Event or Problem Description
It was reported that a patient underwent an atrial fibrillation (afib) ablation procedure with a vizigo and air was continuously being drawn in through the side port.During the initial air removal after insertion into the patient¿s body, air was continuously drawn in through the side port of the vizigo.The sheath was used on patient, but no air entered the patient and no blood return was observed.The hemostatic valve was not dislodged inside or outside of the hub and the brim cap/hub did not detach from the sheath.

Brand Name
VIZIGO
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
FREUDENBERG MEDICAL LLC
2301 centennial blvd
jeffersonville IN 47130
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key25650323
Report Number3013300026-2026-02041
Device Sequence Number9728880
Product Code DYB
UDI-Device Identifier10846835026252
UDI-Public(01)10846835026252(17)280116(10)17279784
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K170997
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberD138504
Device Lot Number17279784
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/01/2026
Initial Report FDA Received Date06/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/16/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown